MathSciNet Relay Station
MathSciNet bibliographic data
MR1376114 42C15
Wang, Yang Two-scale dilation equations and the mean spectral radius. Random Comput. Dynam. 4 (1996), no. 1, 49–72.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement